Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15244
Title: Smoothing trust region methods for nonlinear complementarity problems with P0-functions
Authors: Yang, YF
Qi, L 
Keywords: Global convergence
Nonlinear complementarity problem
Quadratic convergence
Smoothing method
Trust region method
Issue Date: 2005
Publisher: Springer
Source: Annals of operations research, 2005, v. 133, no. 1-4, p. 99-117 How to cite?
Journal: Annals of operations research 
Abstract: By using the Fischer-Burmeister function to reformulate the nonlinear complementarity problem (NCP) as a system of semismooth equations and using Kanzow's smooth approximation function to construct the smooth operator, we propose a smoothing trust region algorithm for solving the NCP with P 0 functions. We prove that every accumulation point of the sequence generated by the algorithm is a solution of the NCP. Under a nonsingularity condition, local Q-superlinear/Q-quadratic convergence of the algorithm is established without the strict complementarity condition.
Description: Special issue with papers presented at the 5th International Conference on Optimization: Techniques and Applications (ICOTA)
URI: http://hdl.handle.net/10397/15244
ISSN: 0254-5330
EISSN: 1572-9338
DOI: 10.1007/s10479-004-5026-x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
1
Citations as of Nov 7, 2018

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
Citations as of Nov 14, 2018

Page view(s)

53
Last Week
0
Last month
Citations as of Nov 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.